# SDR CA041104009

- Difficulty date: October 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 28,816 hours
- Engine: Pwa PT6A20
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: MS3505923
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A RECURRENT DC GENERATION SNAG, THE GENERATOR BUSS-TIE SWITCH WAS FOUND TO BE FAILING INTERMITTENTLY. THE SWITCH WAS REPLACED AND THE SNAG CLEARED.  THIS SWITCH IS NOT A TRACKABLE ITEM AND THERE ARE NO EXISTING RECORDS OF IT EVER HAVING BEEN CHANGED. TTAF29,120.9TCAF50,033
